MathSciNet Relay Station
MathSciNet bibliographic data
MR2303967 60F99 (60F17 62M10 91B84)
Doukhan, Paul; Madre, Hélène; Rosenbaum, Mathieu Weak dependence for infinite ARCH-type bilinear models. Statistics 41 (2007), no. 1, 31–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement